MathSciNet Relay Station
MathSciNet bibliographic data
MR2202227 35L65 (35B25 35K55 65M55)
Gander, Martin J.; Rohde, Christian Overlapping Schwarz waveform relaxation for convection-dominated nonlinear conservation laws. SIAM J. Sci. Comput. 27 (2005), no. 2, 415–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement